# SDR SWAA2021062427909

- Difficulty date: February 18, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 26,583 hours, 11,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT; SCUFF PLATE AREA HAS A CORRODED FASTENER; UPPER SURFACE WL 156; STA 468. / REMOVED AND REPLACED CORRODED FASTENER LOCATED AT FWD CARGO COMPT; SCUFF PLATE UPPER SURFACE WL 156; STA 468. IAW B737 SRM 51-40-02-0G-0 STEP 5. C (1) & STEP 5.B. (1)-(2)
